A B C D E F G H I J K L M N O P Q R S T U V W X Y Z All

Chemists’ Own® Paracetamol Extra 20s & 40s

Indication

Fast and effective temporary relief of pain and discomfort associated with Headache/Tension Headache, Migraine Headache, Osteoarthritis/Arthritis, Cold and Flu symptoms, Period Pain, Muscular aches, Sore Throat, Toothache. Reduces Fever.

Active ingredients

Each tablet contains:
Paracetamol 500 mg,
Caffeine 65 mg

Chemists’ Own® Paracetamol Gel Tabs 24s, 48s & 96s

Indication

For the temporary relief of pain and discomfort associated with:
headache, migraine headache, sinus headache, toothache, dental
procedures, backache, muscular ache, arthritis, rheumatics, period
pain, sore throat, osteoarthritis and symptoms of cold and flu.
Reduces fever.

Active ingredients

Each tablet contains: Paracetamol 500 mg.
• May be used during pregnancy or by breast feeding mothers
• Gentle on the stomach

Chemists’ Own® Paracetamol Pain & Fever Drops 1 Month – 2 Years 20 mL

Indication

Temporary relief of pain and fever.

Active ingredients

Each 1 mL contains:
Paracetamol 100 mg.

Chemists’ Own® Paracetamol Pain Relief Tablets 100s

Indication

Effective relief of pain. Reduces fever.

Ingredients

Paracetamol 500mg

Chemists’ Own® Paracetamol Soluble 20s

Indication

Fast effective relief from pain

Reduces Fever

Active ingredients

Paracetamol 500 mg

Chemists’ Own® Paracetamol Tablets 20s, 50s & 100s

Indication

For the temporary relief of pain and discomfort associated with: headache, migraine headache, sinus headache, toothache, dental procedures, backache, muscular ache, arthritis, rheumatics, period pain, sore throat, osteoarthritis and symptoms of cold and flu. Reduces fever.

Active ingredients

Each tablet contains:
Paracetamol 500 mg.

Chemists’ Own® Period Pain Tablets 12s & 24s

Indication

For the relief of symptoms associated with periods, such as pain from menstrual cramps.

Active ingredients

Each tablet contains:
Naproxen Sodium 275 mg.

Chemists’ Own® Saline Nasal Spray 30 mL

Indication

Clears nasal passages to help make breathing easier, naturally

Ingredients

Sodium Chloride 7.04 mg/mL

Chemists’ Own® Sinus + Allergy & Pain Relief PE 24

Indication

Effective relief of hayfever, sinus & nasal congestion & sinus pain.

Active ingredients

Each tablet contains:
Paracetemol 500mg,
Phenylephrine HCI 5mg,
Chlorpheniramine 2mg

Always read the label. This medicine may not be right for you. Read the label before purchase. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, talk to your health professional.

Click here for more information on the Chemists’ Own Range